# SDR USAA2011022190848

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 28,172 hours, 18,381 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D55471002000
- Part serial: TS2728
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - RUDDER DISBOND CHECK- RUDDER HAS AREA OF DISBOND, 3.11INCHES ABOVE BR1 AND 13.25 INCHES FWD OF THE TRAILING EDGE.  REPAIRED RUDDER, 3.11 INCHES ABOVE BR1 AND 13.25 INCHES FWD OF THE TRAILING EDGE IAW EA 117296.
